# SDR MALA110004

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 5,943 hours, 3,746 cycles
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE FOUND IN 3 PLACES AT FS 913,00 AND FS 927,00 STR 27 FIRST AREA IS .3750 X 0,014" DEEP SECOND AREA .1250 X .1250 X 0.030 DEEP THIRD AREA IS .1250 X .1250 X 0.009 DEEP.  REPAIRED CHAFE DAMAGE BY BLENDING AREA AND APPLYING A TOP COAT TO THE FUSELAGE SKIN IAW REO 670-53-00-014.
